# SDR AALA202006159001

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 9,458 hours, 3,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:DURING TEST OF EMERGENCY LIGHTING PER REACTIVATION CARD 08L00005050, SEAT 27D PATH LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 27D PER AMM 33-51-11.
